17 citations to https://www.mathnet.ru/rus/mzm4890
-
G. G. Gevorgyan, V. G. Dilanyan, “Almost identities in groups”, Уч. записки ЕГУ, сер. Физика и Математика, 58:1 (2024), 8–12
-
Coulon R., Steenbock M., “Product Set Growth in Burnside Groups”, J. Ecole Polytech.-Math., 9 (2022), 463–504
-
V. S. Atabekyan, H. T. Aslanyan, S. T. Aslanyan, “Powers of subsets in free periodic groups”, Уч. записки ЕГУ, сер. Физика и Математика, 56:2 (2022), 43–48
-
V. S. Atabekyan, V. G. Mikaelyan, “On the Product of Subsets in Periodic Groups”, J. Contemp. Mathemat. Anal., 57:6 (2022), 395
-
В. С. Атабекян, В. Г. Микаелян, “O произведении подмножеств в переодических группах”, Proceedings of NAS RA. Mathematics, 2022, 12
-
Adian S.I. Atabekyan V.S., “Periodic Products of Groups”, J. Contemp. Math. Anal.-Armen. Aca., 52:3 (2017), 111–117
-
С. И. Адян, В. С. Атабекян, “$C^*$-простота $n$-периодических произведений”, Матем. заметки, 99:5 (2016), 643–648 ; S. I. Adian, V. S. Atabekyan, “$C^*$-Simplicity of $n$-Periodic Products”, Math. Notes, 99:5 (2016), 631–635
-
С. И. Адян, В. С. Атабекян, “Характеристические свойства и равномерная неаменабельность $n$-периодических произведений групп”, Изв. РАН. Сер. матем., 79:6 (2015), 3–17 ; S. I. Adian, Varuzhan Atabekyan, “Characteristic properties and uniform non-amenability of $n$-periodic products of groups”, Izv. Math., 79:6 (2015), 1097–1110
-
Goulnara Arzhantseva, Trends in Mathematics, 1, Extended Abstracts Fall 2012, 2014, 7
-
Coulon R., “Growth of Periodic Quotients of Hyperbolic Groups”, Algebr. Geom. Topol., 13:6 (2013), 3111–3133